# SDR SWIA200413478

- Difficulty date: June 15, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 753 hours, 478 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 616
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SSCU 1 FAULT STATUS MSG.  REPLACED NR 1 SSCU IAW CRJ MM 27-61-05-401.  OPERATIONAL CHECK GOOD.
